Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Wilbaut, Christophe, Hanafi, Said, Salhi, Said (2008) A survey of effective heuristics and their application to a variety of knapsack problems. IMA Journal of Management Mathematics, 19 (3). pp. 227-244. ISSN 1471-6798. (doi:10.1093/imaman/dpn004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22829)

Wu, Shaomin, Clements-Croome, Derek (2006) A Novel Repair Model for Imperfect Maintenance. IMA Journal of Management Mathematics, 17 (3). pp. 235-243. ISSN 1471-6798. (doi:10.1093/imaman/dpi036) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31022)

This list was generated on Sun May 31 01:43:48 2020 BST.